Causative matrix technique for deriving interim period transition probabilities in nonstationary markov process
Soung H. Kim
Naval Research Logistics Quarterly, 1985, vol. 32, issue 4, 647-651
Abstract:
The Markov assumption that transition probabilities are assumed to be constant over entire periods has been applied in economic and social structures, for example, in the analysis of income and wage distributions. In many cases, however, nonstationary transition probabilities exist over different periods. Based on causative matrix technique, this study shows a binomial approximation for obtaining nonstationary interim transition probabilities under undisturbance when the first and the last transition matrices are known.
Date: 1985
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800320411
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:32:y:1985:i:4:p:647-651
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().